# SDR IPXA12573216

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 21,856 hours, 15,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545714
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FLOORBOARD 251XEF IS PUNCTURE DAMAGED.     FABRICATED FLOORBOARD IAW EO B757-5320-9692-H.
